# SDR DALA2025102107700

- Difficulty date: November 1, 2023
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 78,104 hours, 29,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0044125) WHILE IN ATL DURING REMOVAL OF THE LEFT EMERGENCY LIGHT (P/N: 284A0132-3; FIN: L547), MTC CAUSED TOOLING DAMAGE TO THE INSIDE SURFACE OF THE FUSELAGE SKIN PANEL (P/N: 146A3201-10). THE DAMAGE IS LOCATED AT STA 727F+11 AND BETWEEN STR 21L TO 22L. MAINTANENANCE REPAIRED DAMAGE PER ERA 613296-14.
